Doctor insights on:
Can I Drink Kefir While On Cefdiner
Is it okay to take Cefdinir (300mg) with Vyvanse (40mg)? Also, is it safe to drink while on Cefdinir (without vyvanse in system)
Is it okay to drink Calcium Ascorbate Vit C while drinking Cefdinir Safdicure 300mg Antibiotic? Thanks for the response.
I have a sinus infection and was put on cefdinir, and prednisone. Can I drink alcohol while on these?
Yes: In moderation as always.Get a more detailed answer ›
I have a sinus infection and was put on cefdinir, and prednisone. I have a wedding to attend in 4 days. Can I drink alcohol while on these?
SPARINGLY: The small glasses of champagne to toast the wedding couple is fine, but would not exceed that. Alcohol interferes with the ability of white blood cells to fight infection, and in general is not a good fit with antibiotic treatment. A very limited amount should not cause a problem, but tying one on certainly might. ...Read more
Should be fine: Assuming you are otherwise in good health, it should be fine to drink kefir and eat yogurt as part of a balanced eating plan. ...Read more
Drank 1/2 cup plain kefir in morning. At night, feel gassy, not normally gassy or lactose intolerant. Not drinking again! Will it go away?
Kefir=fermented milk: Agreed that a rechallenge may cause similar symptoms. Fortunately, assuming normal GI transit, you should be feeling better pretty soon. ...Read more
Is it ok to put probiotic supplements in milk & drink the the curdled milk the next day? I don't have kefir grains? Will this process develop some grain?
Take probiotic tab or capsule in between meals.
Plain yogurt 8 oz twice daily.
Do not mix milk with anything.
Probiotics are bacteria or yeast having beneficial effect on digestion & immune function by binding sites on mucosal surfaces & by producing chemicals that inactivate or kill pathogens. ...Read more
Should be: Fine unless your medications say avoid dairy products. Hope this helps. ...Read more
I got this new drink called kefir and it says its good for intestinal health. But what all does it do? Will it help control Ibs
It aids digestion: Kefir is a probiotic drink. In this case, it is a fermented milk drink similar to yogurt, except in liquid form. It contains Lactobacillus Kefiranofaciens. The idea is that the lactobacillus replaces the bad bacteria in your stomach, and makes digestion smoother. It can also in theory decrease gas and reflux symptoms. Hope this helps! ...Read more
Won't hurt: You will need to see if it helps since there is no definite treatment for your condition. Certainly there is no harm from trying them out. ...Read more
First time drinking kefir and after a day or 2 I started feeling my stomach burning they say its cause its fighting the bacteria is this true?
Digestive enzymes: Some people also lack the enzymes to digest certain products. That could also be a potential cause of your discomfort. ...Read more
Should be fine: Kefir is a milk product with live bacterial culture. Many doctors prescribe antibiotics that protect from infection after wisdom tooth extraction. You may find that these probiotic bacteria improve your digestive regularity or prevent yeast overgrowth. The bacteria present shouldn't cause an infection and should be fine to drink. ...Read more
I'm 31 and have had thrombosis on my right leg. I'm not fat, I used to drink water kefir, used contraceptive pill. Do you think kefir cause it?
Is it safe to drink kefir milk, kombucha tea or apple cider vinegar with Barrett's esophegus and endoscopy also showed mild reflux?
Sure: These are innocuous things for which pop health claims are made. ...Read more
Yes: No contraindications with antibiotics.Get a more detailed answer ›
I've been taking cefdinir for an ear infection. My last dose is Sat 8am. Would it been safe to have a few drinks Sat night? (Company xmas party)
Safe!?!: Social drinking does not interfere with most antibiotics and the few that it would should have warning labels on the prescription bottle. Safety has a number of meanings. As long as you behave yourself and let someone else drive there should not be a problem. ...Read more
Minimal: Outside of allergic reactions, which are not unique to cefdinir, none of the cephalosporins have side-effects which are very significant. They include cases of gastrointestinal discomfort with nausea, vomiting and diarrhea and rash as occasional occurrences. Sold as omnicef, it is one of several oral cephalosporins. ...Read more
Omnicef (cefdinir): Omnicef (cefdinir) is a newer cousin of the old antibiotic keflex, which is used to treat primarily staph and strept infections and occasionally for bladder infections. Side effects include upset stomach, possible colitis, skin reactions, and an overgrowth of yeast on the skin or vagina occurring during or after treatment. ...Read more
How long does it take for cefdinir to start helping bronchitis? We're on day three and not seeing improvement.
Likely viral: Most of the time people go to a doctor for coughing, congestion and drainage and request help with treatment. Typically these condtions are viral or allergic related and antibiotics will not do anything to help "clear" them any faster than regular rest and otc drugs will. If you are having significant wheezing you need to consider breathing treatments and return to your doctor for further eval. ...Read more
Is it possible to have side effects from cefdinir kick in two weeks after finishing it? But no notable side effects while taking it.
Not Likely: What kind of side effects are you talking about? Specific symptoms might be helpful in giving you a more complete answer. Thanks. ...Read more
Omnicef (cefdinir) said to take twice a day, is it ok to take with 8 hours in between doses instead of 12? Due to work, breakfast at 11:30am and dinner at 7:30pm
Yes: Yes it is ok to take it at 8 hours if that is what your schedule allows ...Read more
Diagnosed with acute sinusitis10 days ago. Fnp put me on omnicef (cefdinir) 300mg 2x daily for 10 days and some other decongestants. Has not improved. Should I go back, or give it more time/what else can I do?
Need re-examination: After 10 days on an antibiotic, your symptoms should have improved, though maybe not 100%. If not improved at all, might need stronger antibiotic, prescription nasal spray, etc. I also recommend saline nasal spray or sinus irrigation such as with a nettie pot. Take Guaifenesin (mucinex) also to thin out the secretions. ...Read more